# SDR MWEA010629

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 71,330 hours, 59,590 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 541556
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT OIL STRAINER CLOGGING ANNUNCIATOR ILLUMINATED.  REPLACED LEFT ENGINE OIL FILTER.
